MathSciNet Relay Station
MathSciNet bibliographic data
MR1171760 58F07 (22E46 34C35 58F05)
Bloch, Anthony M.; Brockett, Roger W.; Ratiu, Tudor S. Completely integrable gradient flows. Comm. Math. Phys. 147 (1992), no. 1, 57–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement